MAUDE Adverse Event Report: ASO LLC TOPCARE HEALTH; STERILE ANTIBACTERIAL WATERPROOF STRONG STRIPS BANDAGES, ALL ONE SIZE

ASO LLC TOPCARE HEALTH; STERILE ANTIBACTERIAL WATERPROOF STRONG STRIPS BANDAGES, ALL ONE SIZE
Model Number UPC#036800403086
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of (b)(6) 2025 retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received on (b)(6) 2025, the consumer stated that she had a biopsy and used the waterproof strong strip bandages to protect the wound.However, she stated that water entered the wound while she was in a hot tub, raising concerns for an infection.On a follow-up message received on (b)(6) 2025, the consumer stated that the incision had become red and was spreading.On (b)(6) 2025, she contacted aso stating that she had an appointment scheduled with her doctor regarding her incision.However, she was planning to see the doctor sooner because her incision had now become red and the redness was spreading.On the completed consumer information report (cir) received on (b)(6) 2025, the consumer specified that water entered the wound around the short sides of the tape area.She confirmed that the skin became red and she required dermatologist treatment.The consumer stated that the issue was with the short sides of the tape area and that the symptoms did not resolve after she stopped using the product.
 
Additional Manufacturer Narrative
As of 11/14/2025, retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b6 of this report for further details.As of 12/01/2025, unused returned product was submitted to the lab for testing with no defects noted.In addition, aso reviewed records of biocompatibility tests with no issues noted.Refer to section b.6 of this report for further details.The following sections were updated: b6, g2, g6, h2, and h6.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received on october 21, 2025, the consumer stated that she had a biopsy and used the waterproof strong strip bandages to protect the wound.However, she stated that water entered the wound while she was in a hot tub, raising concerns for an infection.On a follow-up message received on october 23, 2025, the consumer stated that the incision had become red and was spreading.On october 24, 2025, she contacted aso stating that she had an appointment scheduled with her doctor regarding her incision.However, she was planning to see the doctor sooner because her incision had now become red and the redness was spreading.On the completed consumer information report (cir) received on november 11, 2025, the consumer specified that water entered the wound around the short sides of the tape area.She confirmed that the skin became red and she required dermatologist treatment.The consumer stated that the issue was with the short sides of the tape area and that the symptoms did not resolve after she stopped using the product.

Brand Name
TOPCARE HEALTH
Common Device Name
STERILE ANTIBACTERIAL WATERPROOF STRONG STRIPS BANDAGES, ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
9413790300
MDR Report Key23584885
Report Number1038758-2025-00029
Device Sequence Number21137959
Product Code KGX
UDI-Device Identifier00036800403086
UDI-Public00036800403086
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#036800403086
Device Lot Number239911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale